# SDR CA110419007

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POWERPLANT MESSAGE ON ED DURING CLIMBOUT.  WIRING CHECKS PERFORMED AND NR 2 PEC REPLACEMENT IAW TASK 61-20-36-000-801 AND 61-20-36-400-801 DUE TO NR 1 CHANNELS A & B POWERPLANT FAULT 456 AND NR 2 CHANNEL B POWERPLANT FAULTS 456 AND 794.  CLEARED FAULTS AND GROUND RAN NR 1 AND NR 2 ENGINES AT VARIOUS POWER SETTINGS FOR 20 MINUTES. NO FAULTS RETURNED.
